But because of the teeth hurting there could have been cuts what about that? The girl is a friend and she also did her test which came negative.
My answer is not going to change
So I should not worry at all ?
But sir inspire of test coming negative. The platlet count and wbc count was low . My doctor told me that there is no much importance between it and the cbc . My platlets have fallen but r widin desired range and same for wbc . Also i felt all these symptoms are more of from the anxiety and the mind and tthe worry has totally changed me as a person my eating habits and all.
See your Dr, has nothing to do with HIV
Ok as my rash has gone but weakness is there. Also dr said that wbc and platelets come different in evry and i should not be worried. I also took all the test urinary, hepatitis b , sphlys they all came normal
You do not have an HIV concern.
Okie thank you .cause I did most of test . Can't figure out reason for weakness
Other then b 12 n vitamin d deficiency
I am really tensed . Got a relief when my test came negative and the girls too. But i am worried as i feel weak and platlets and wbc have fallen . Please if someone can give me a response
* Anyone who continues to post excessively, questioning a conclusively negative result or no-risk situation, will be subject to action by MedHelp. Conclusively negative results or a no-risk situation will be based upon the criteria established by MedHelp’s doctors. Action will be taken as follows:
* After excessive posting, a warning will be issued by MedHelp
* Continuing to post regarding the negative result / no risk situation will result in a 3 day suspension
* Continuing to post upon your return will result in a permanent ban.
Ok means my test at 30th day can be considered conclusive ?
Means, you never had an exposure and stop posting about it.
Sorry this is my last post . Ok but reading the symptoms of hiv . I feel I am sick. Other than the oral i have never had physical contact with someone i don't trust . And I have never fallen sick this way . The weakness stomach upset eye pain . The rashes have gone but urinating sometimes burns..
trust me , listen to teak, he has experience, if he tells you no HIV concern go ahead and move on
Ok, I donno then what is happening to me . Showed it to 2 general opd they say it's cause of b 12 and vitamin d deficiency. No clue what to do or where to go about
Hi there -
If you were told it's a vitamin deficiency, you should follow up with your medical providers.
You may also want to check out our Vitamin D Community - http://www.medhelp.org/forums/Vitamin-D/show/1627
or our Vitamins and Minerals Community - http://www.medhelp.org/forums/Vitamins--Supplements/show/1206
As you have been told, you did not have an HIV risk from the encounter you describe.
I am jus asking for reply to 1 question . Please atleast answer this then I will end the discussion .